advertisement
Question
Posted by: petra | 2005/11/21

microval and menstruating?

Dear Doc

I have been breastfeeding the past 11 months (I'm on Microval). But the past few weeks I've been having my periods every two weeks.

I know spotting and even the return of your periods are normal while breastfeeding and taking Microval, but a full blown menstual cycle every two weeks for the third time running?

What is going on with my body???
My gynae has los his youngest son in a horrible freak accident and I don/t have the guts to face him now with my problems. Could you please help?

Kind regards
Petra

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This can be a side effect of Microval. If you are to stop breastfeeding soon, the easiest solution would be to go on to the combined pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement